# SDR NACA2023092000001

- Difficulty date: September 20, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,703 hours, 17,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK TEMP EICAS MESSAGE AT IDLE THRUST SETTINGS. DEFERRED IAW MEL 21-51-03-01 CAT C ON 9-20-23 @ 1615Z
